Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of pathological functions


Author: Seymour Ginsburg
Journal: Proc. Amer. Math. Soc. 6 (1955), 797-805
MSC: Primary 56.0X
MathSciNet review: 0073159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lavrentieff, Contribution à la théorie des ensembles homéomorphes, Fund. Math. vol. 6 (1924) p. 149.
  • [2] W. Sierpiński and A. Zygmund, Sur une fonction que est discontinue sur tout ensemble de puissance du continu, Fund. Math. vol. 4 (1923) pp. 316-318.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0073159-9
PII: S 0002-9939(1955)0073159-9
Article copyright: © Copyright 1955 American Mathematical Society